| Model Number |
EPIQ 5 DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that the c10-3v probe had a hole in the lens with exposed metal.The probe is used with the epiq 5 ultrasound system.The failure occurred outside of clinical use, and no patient or user was harmed as a result of the issue.The service engineer confirmed the reported issue and replaced the probe to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow-up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.The investigation confirmed the lens damage on the probe was a result of customer misuse.There was no indication of either non-conforming material or no indication of design anomaly requiring further action.The transducer was replaced to address the customer's immediate concerns, and the replacement transducer is in service with no further similar issues.